# SDR ABXA070149

- Difficulty date: April 30, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 77,588 hours, 28,177 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 31801040
- Part serial: 10660287
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 9 hours, 7 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CRUISE NR 2 ENGINE OIL PRESSURE WENT TO OFF SCALE LOW MOMENTARILY AND RECOVERED.  FIFTEEN MINUTES LATER, AGAIN OFF SCALE LOW AND STAYED.  SECURED NR 2 ENGINE.  REMOVED AND REPLACED NR 2 ENGINE PRESSURE TRANSMITTER IAW DC8 MM 70-32-01-2.  RAN ENGINE, NO LEAKS.  OPS CHECKED GOOD.
